Stefan problems for reflected SPDEs driven by space-time white noise

Author: 

Hambly, B
Kalsi, J

Publication Date: 

10 April 2019

Journal: 

Stochastic Processes and their Applications

Last Updated: 

2020-12-04T13:56:42.647+00:00

Issue: 

2

Volume: 

130

DOI: 

10.1016/j.spa.2019.04.003

page: 

924-961

abstract: 

We prove the existence and uniqueness of solutions to a one-dimensional Stefan Problem for reflected SPDEs which are driven by space–time white noise. The solutions are shown to exist until almost surely positive blow-up times. Such equations can model the evolution of phases driven by competition at an interface, with the dynamics of the shared boundary depending on the derivatives of two competing profiles at this point. The novel features here are the presence of space–time white noise; the reflection measures, which maintain positivity for the competing profiles; and a sufficient condition to make sense of the Stefan condition at the boundary. We illustrate the behaviour of the solution numerically to show that this sufficient condition is close to necessary.

Symplectic id: 

987810

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article